Skip to Main Content
Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911



The irreducibility of the spaces of rational curves on del Pezzo surfaces

Author: Damiano Testa
Journal: J. Algebraic Geom. 18 (2009), 37-61
Published electronically: August 14, 2008
MathSciNet review: 2448278
Full-text PDF

Abstract | References | Additional Information

Abstract: Let $X$ be a del Pezzo surface of degree $d \geq 2$. We prove that the spaces $\mathcal M_{0,0} \bigl ( X, \beta \bigr )$ are either empty or irreducible.

References [Enhancements On Off] (What's this?)


Additional Information

Damiano Testa
Affiliation: Department of Mathematics, Massachusetts Institute of Technology, Cambridge, Massachusetts 02139
Address at time of publication: Università di Roma “La Sapienza” 00185 Roma, Italy
MR Author ID: 794104

Received by editor(s): October 6, 2006
Received by editor(s) in revised form: February 21, 2007
Published electronically: August 14, 2008